# SDR MASA2011040702358

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,978 hours, 12,828 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH CONT NR 1 ENG VIB 2.8 MILS CRUISE - RTF.  MX REMOVED AND REPLACED SPINNER CORRECTLY AND PERFORMED ENGINE RUNS.  VIBE W/IN LIMITS.
